# SDR CA180723010

- Difficulty date: July 20, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Exhaust Valve
- Part number: VP1257B00
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED AIRCRAFT CABIN PRESSURE WOULD NOT EXCEED 5000.  RETURNED TO FIELD.  CORRECTIVE ACTION:R&R OVBD EXHAUST VALVE.  (TC# 20180723010)
